# SDR 08FDEA02562

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53612213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SUPPORT C11-19 Y-1456 AND Y1959 SPLICE REPAIR PERFORMED IAW SRM 53-12-15 FIG 207.
